# SDR UALA2011031401221

- Difficulty date: March 14, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 39,811 hours, 10,329 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 3hj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH SEAT MOUNTED EMERGENCY LIGHT BROKEN AT 3HJ.  REPLACED LAMP, OPS CHECK GOOD.
